# SDR SWIA200110252

- Difficulty date: October 12, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 23,514 hours, 31,146 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Panel
- Part number: 3471001001
- Part serial: 0025
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

NACELLE FLAPS GO TO 2 DOTS AND STICK.  FIRST CONTROL FAULT, THEN DISAGREEMENT.  REMOVED AND REPLACED FLAP ANNUNCIATOR CONTROL PANEL IAW MM 75-50-05.  OPS CHECK GOOD IAW 27-50-00.
